Show simple item record

dc.contributor.authorCrescimbeni, Raquel ( )
dc.contributor.authorForzani, Liliana ( )
dc.contributor.authorPerini, Alejandra ( )
dc.date.accessioned2021-08-04T14:51:10Z
dc.date.available2021-08-04T14:51:10Z
dc.date.issued2007-03-01
dc.identifier.citationCrescimbeni, R., Forzani, L., & Perini, A. (2007). A new proof of Harnack's inequality for elliptic partial differential equations in divergence form. Electronic Journal of Differential Equations, 2007(38), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14188
dc.description.abstractIn this paper we give a new proof of Harnack's inequality for elliptic operator in divergence form. We imitate the proof given by Caffarelli for operators in nondivergence form.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectElliptic equationsen_US
dc.subjectDivergence formen_US
dc.subjectWeak solutionsen_US
dc.subjectHarnack inequalityen_US
dc.subjectHolder continuityen_US
dc.titleA new proof of Harnack's inequality for elliptic partial differential equations in divergence formen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record